MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-CARE; SOL-CARE 1ML INSULIN SAFETY SYRINGE W/FIXED NEEDLE 29G*1/2''

SOL-MILLENNIUM MEDICAL INC SOL-CARE; SOL-CARE 1ML INSULIN SAFETY SYRINGE W/FIXED NEEDLE 29G*1/2''
Model Number 100017IM
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.
 
Event or Problem Description
Customer reported syringes with leakage.The leakage appears in the syringe tip, between the inner part where the liquid is drawn and the outer section of the syringe.Customer description of quality issue: we filled nine syringes with hydroxocobalamin 5 mg/ml, removed the air, and adjusted the volume to 0.6 ml.The syringes were then packed in individual bags.Approximately 20 minutes later, during a routine check, leakage was discovered.

Brand Name
SOL-CARE
Common Device Name
SOL-CARE 1ML INSULIN SAFETY SYRINGE W/FIXED NEEDLE 29G*1/2''
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
SOL-KL (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMITED
xinpan road 189
xinqiao
songjiang, shanghai 20161 2
CH   201612
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key23616551
Report Number3014312726-2025-00209
Device Sequence Number18384756
Product Code MEG
UDI-Device Identifier00818392014907
UDI-Public(01)00818392014907(10)05211001
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K092413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100017IM
Device Lot Number05211001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown